Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 738181, 18 pages
http://dx.doi.org/10.1155/2015/738181
Research Article

Nonzero-Sum Stochastic Differential Portfolio Games under a Markovian Regime Switching Model

1Business School of Hunan University, Changsha 410082, China
2School of Finance, Zhejiang Gongshang University, Hangzhou 310018, China

Received 27 September 2014; Accepted 15 December 2014

Academic Editor: Chuangxia Huang

Copyright © 2015 Chaoqun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Markowitz, “Portfolio selection,” The Journal of Finance, vol. 7, no. 1, pp. 77–91, 1952. View at Publisher · View at Google Scholar
  2. R. C. Merton, “Lifetime porfolio selection under uncertainty: the continuous-time case,” The Review of Economics and Statistics, vol. 51, no. 3, pp. 247–257, 1969. View at Publisher · View at Google Scholar
  3. R. C. Merton, “Optimum consumption and portfolio rules in a continuous-time model,” Journal of Economic Theory, vol. 3, no. 4, pp. 373–413, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. E. Quandt, “The estimation of the parameters of a linear regression system obeying two separate regimes,” Journal of the American Statistical Association, vol. 53, no. 284, pp. 873–880, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. D. Hamilton, “A new approach to the economic analysis of nonstationary time series and the business cycle,” Econometrica, vol. 57, no. 2, pp. 357–384, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Guo, J. Miao, and E. Morellec, “Irreversible investment with regime shifts,” Journal of Economic Theory, vol. 122, no. 1, pp. 37–59, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Chen, “Macroeconomic conditions and the puzzles of credit spreads and capital structure,” Journal of Finance, vol. 65, no. 6, pp. 2171–2212, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Wen and X. Yang, “Skewness of return distribution and coefficient of risk premium,” Journal of Systems Science & Complexity, vol. 22, no. 3, pp. 360–371, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Wen and Z. Liu, “A copula-based correlation measure and its application in chinese stock market,” International Journal of Information Technology and Decision Making, vol. 8, no. 4, pp. 787–801, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. N. Bauerle and U. Rieder, “Portfolio optimization with Markov-modulated stock prices and interest rates,” IEEE Transactions on Automatic Control, vol. 49, no. 3, pp. 442–447, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. J. Elliott and T. K. Siu, “On risk minimizing portfolios under a Markovian regime-switching Black-Scholes economy,” Annals of Operations Research, vol. 176, no. 1, pp. 271–291, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. J. Elliott, T. K. Siu, and A. Badescu, “On mean-variance portfolio selection under a hidden Markovian regime-switching model,” Economic Modelling, vol. 27, no. 3, pp. 678–686, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Honda, “Optimal portfolio choice for unobservable and regime-switching mean returns,” Journal of Economic Dynamics and Control, vol. 28, no. 1, pp. 45–78, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. K. C. Yiu, J. Liu, T. K. Siu, and W.-K. Ching, “Optimal portfolios with regime switching and value-at-risk constraint,” Automatica, vol. 46, no. 6, pp. 979–989, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Zhang and T. K. Siu, “Optimal investment and reinsurance of an insurer with model uncertainty,” Insurance: Mathematics & Economics, vol. 45, no. 1, pp. 81–88, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Y. Zhou and G. Yin, “Markowitz's mean-variance portfolio selection with regime switching: a continuous-time model,” SIAM Journal on Control and Optimization, vol. 42, no. 4, pp. 1466–1482, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. J. Elliott, “The existence of value in stochastic differential games,” SIAM Journal on Control and Optimization, vol. 14, no. 1, pp. 85–94, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. H. Fleming and P. E. Souganidis, “On the existence of value functions of two-player, zero-sum stochastic differential games,” Indiana University Mathematics Journal, vol. 38, no. 2, pp. 293–314, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. W. K. Yeung, “A stochastic differential game of institutional investor speculation,” Journal of Optimization Theory and Applications, vol. 102, no. 3, pp. 463–477, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Browne, “Stochastic differential portfolio games,” Journal of Applied Probability, vol. 37, no. 1, pp. 126–147, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. Wen, Z. He, Z. Dai, and X. Yang, “Characteristics of investors' risk preference for stock markets,” Economic Computation and Economic Cybernetics Studies & Research, vol. 3, no. 48, pp. 235–254, 2014. View at Google Scholar
  22. J. Liu, M. Tao, C. Ma, and F. Wen, “Utility indifference pricing of convertible bonds,” International Journal of Information Technology and Decision Making, vol. 13, no. 2, pp. 439–444, 2013. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Mataramvura and B. Øksendal, “Risk minimizing portfolios and HJBI equations for stochastic differential games,” Stochastics, vol. 80, no. 4, pp. 317–337, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. D. W. Yeung and L. A. Petrosyan, Cooperative Stochastic Differential Games, Springer Series in Operations Research and Financial Engineering, Springer, New York, NY, USA, 2006. View at MathSciNet
  25. P. Mannucci, “Nonzero-sum stochastic differential games with discontinuous feedback,” SIAM Journal on Control and Optimization, vol. 43, no. 4, pp. 1222–1233, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. R. J. Elliott and T. K. Siu, “A Markovian regime-switching stochastic differential game for portfolio risk minimization,” in Proceedings of the American Control Conference (ACC '08), pp. 1017–1022, Seattle, Wash, USA, June 2008. View at Publisher · View at Google Scholar · View at Scopus
  27. T. K. Siu, “A game theoretic approach to option valuation under Markovian regime-switching models,” Insurance: Mathematics and Economics, vol. 42, no. 3, pp. 1146–1158, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. C. K. Leong and W. Huang, “A stochastic differential game of capitalism,” Journal of Mathematical Economics, vol. 46, no. 4, pp. 552–561, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. X. Lin, “Nonzero-sum stochastic differential portfolio games,” Working Paper, Zhenjiang Gongshang University, 2013. View at Google Scholar
  30. R. J. Elliott and T. K. Siu, “A stochastic differential game for optimal investment of an insurer with regime switching,” Quantitative Finance, vol. 11, no. 3, pp. 365–380, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. J. Z. Liu and K. F. C. Yiu, “Optimal stochastic differential games with VaR constraints,” Discrete and Continuous Dynamical Systems Series B, vol. 18, no. 7, pp. 1889–1907, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. H. Yang and L. Zhang, “Optimal investment for insurer with jump-diffusion risk process,” Insurance: Mathematics & Economics, vol. 37, no. 3, pp. 615–634, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. R. J. Elliott, L. Aggoun, and J. Moore, Hidden Markov Models :Estimation and Control, Springer, New York, NY, USA, 1995.
  34. M. I. Kamien and N. L. Schwartz, Dynamic Optimization: The Calculus of Variations and Optimal Control in Economics and Management, North Holland, Amsterdam, The Netherlands, 2nd edition, 1991.
  35. F. Wen, Z. He, and X. Chen, “Investors' risk preference characteristics and conditional skewness,” Mathematical Problems in Engineering, vol. 2014, Article ID 814965, 14 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  36. F. Wen, Z. He, X. Gong, and A. Liu, “Investors' risk preference characteristics based on different reference point,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 158386, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. C. Huang, H. Kuang, X. Chen, and F. Wen, “An LMI approach for dynamics of switched cellular neural networks with mixed delays,” Abstract and Applied Analysis, vol. 2013, Article ID 870486, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  38. G. L. Esparza, M. G. Torres, and S. L. Torres, “A brief introduction to differential games,” International Journal of Physical and Mathematical Sciences, vol. 4, no. 1, 2013. View at Google Scholar
  39. W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Springer, New York, NY, USA, 2006. View at MathSciNet
  40. R. Bronson, Matrix Methods: An Introduction, Academic Press, London, UK, 1991.
  41. X. Zhang and T. K. Siu, “On optimal proportional reinsurance and investment in a Markovian regime-switching economy,” Acta Mathematica Sinica, vol. 28, no. 1, pp. 67–82, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. A. Bensoussan, C. C. Siu, S. C. Yam, and H. Yang, “A class of non-zero-sum stochastic differential investment and reinsurance games,” Automatica, vol. 50, no. 8, pp. 2025–2037, 2014. View at Publisher · View at Google Scholar · View at MathSciNet